# SDR SWAA990445

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39267831
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXTREMELY LOUD VIBRATION AT MID CABIN ACCOMPANIED BY THUMPING SOUND.  FOUND LT TURBO FAN VALVE FAILED OPEN.  SWAPPED LT AND RT TURBO FAN VALVES PER MM.  OPS CHECK GOOD.  NO VIBRATIONS OR OTHER IRREGULARITIES NOTED.
